Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 166, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 9, 2009, 12:02 PM CDT for Benton County, Missouri. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2009, 12:02 PM CDT (17:02 UTC)
- Expired
- Jun 9, 2009, 1:00 PM CDT
- In force
- 58 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Benton County, MO
The radar
The Pleasant Hill radar (KEAX), 103 km from the middle of the area, began a volume at 17:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 9:02 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.0 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1981 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 510 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 105 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 091702
SVRSGF
MOC015-091800-
/O.NEW.KSGF.SV.W.0166.090609T1702Z-090609T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1202 PM CDT TUE JUN 9 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BENTON COUNTY IN CENTRAL MISSOURI...
* UNTIL 100 PM CDT.
* AT 1202 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR WARSAW...MOVING NORTHEAST AT 25 MPH. THIS
STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
WARSAW BY 1215 PM CDT.
6 MILES SOUTHEAST OF LINCOLN BY 1230 PM CDT.
6 MILES SOUTHEAST OF COLE CAMP BY 1255 PM CDT.
THE TOWNS OF WHITAKERVILLE...EDMONSON AND CROCKERVILLE ARE ALSO IN
THE PATH OF THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3836 9308 3825 9308 3808 9350 3838 9352
3854 9325 3854 9313
TIME...MOT...LOC 1703Z 235DEG 21KT 3822 9345
$$2 follow-up statements
000
WWUS53 KSGF 091724
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1224 PM CDT TUE JUN 9 2009
MOC015-091800-
/O.CON.KSGF.SV.W.0166.000000T0000Z-090609T1800Z/
BENTON MO-
1224 PM CDT TUE JUN 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR BENTON COUNTY...
AT 1224 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR WARSAW...MOVING EAST AT 15 MPH. THIS STORM
IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
9 MILES SOUTH OF LINCOLN BY 1230 PM CDT.
THE TOWNS OF EDMONSON...LAKEVIEW HEIGHTS AND ZORA ARE IN THE PATH OF
THIS SEVERE THUNDERSTORM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT
TUESDAY AFTERNOON FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
&&
LAT...LON 3836 9308 3825 9308 3808 9350 3838 9352
3854 9325 3854 9313
TIME...MOT...LOC 1724Z 250DEG 13KT 3826 9331
$$
HATCH000
WWUS53 KSGF 091750
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1250 PM CDT TUE JUN 9 2009
MOC015-091801-
/O.EXP.KSGF.SV.W.0166.000000T0000Z-090609T1800Z/
BENTON MO-
1250 PM CDT TUE JUN 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR BENTON COUNTY EXPIRES AT 100
PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT
TUESDAY AFTERNOON FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3836 9308 3825 9308 3808 9350 3838 9352
3854 9325 3854 9313
TIME...MOT...LOC 1751Z 250DEG 13KT 3829 9319
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 7:06 AM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, Jun 9, 7:06 AM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 706 AM CDT TUE JUN 9 2009 ...UPDATE TO AVIATION... .DISCUSSION... MAIN CHALLENGES WILL BE TRYING TO NAIL DOWN THE TIMING AND INTENSITY OF CONVECTION OVER THE REGION. IN THE NEAR TERM THERE ARE TWO AREAS OF INTEREST. THE FIRST IS A PERSISTENT SMALL COMPLEX OF THUNDERSTORMS THAT HAS BEEN MOVING SLOWLY SOUTH THROUGH EAST CENTRAL INTO SOUTHEAST MO. THE WESTWARD EXTENT OF THIS CONVECTION HAS BRUSHED OUR EASTERN COUNTIES DURING THE EVENING AND CONTINUES TO DO SO. THE CONVECTION CONTINUES TO LINGER IN AN AREA WHERE MOISTURE CONVERGENCE CONTINUES ALONG THE SFC AND 850MB BOUNDARIES...STILL MODERATELY STRONG MLCAPES OF 2000 J/KG AND CONTINUED MOISTURE TRANSPORT FROM A WEST-WSW MODEST 850MB FLOW. THE FRONT AND LOW/MID LEVEL FLOW IS PARALLEL TO THE W-E SFC BOUNDARY ALLOWING PERSIST BACK BUILDING TO OCCUR. WOULD EXPECT THE CONVECTION TO GRADUALLY WEAKEN...BUT HAVE OCCASIONALLY SEEN SOME DECENT UPDRAFTS PULSE UP...SO WILL NEED TO WATCH THE TRENDS IN THE VERY NEAR TERM OVERNIGHT. THE NEXT AREA OF CONCERN...MORE SO FOR THE DAYLIGHT HOURS ON TUESDAY...WILL BE OVER THE PLAINS AND WESTERN SECTIONS OF THE OZARKS. EXPECT TO SEE INCREASING ISENTROPIC ASCENT DEVELOP OVER NORTHERN OK INTO KS...POSSIBLY EXTENDING EASTWARD INTO THE WESTERN CWFA BEFORE DAYLIGHT IN RESPONSE TO ANOTHER RIPPLE IN THE WEST TO WSW MID/UPPER LEVEL FLOW . INITIALLY...CONVECTION WILL BE ELEVATED WITH MUCAPES OF 2000-3000 J/KG. EVENTUALLY...PROGGED THERMAL PROFILES INDICATE THAT SFC BASED CONVECTION WILL BE POSSIBLE WITH HEATING BY LATE MORNING AND AFTERNOON WITH MLCAPES APPROACHING 2500 J/KG OVER THE WESTERN PORTION OF THE CWFA. WITH SFC BOUNDARY STILL LIFTING NORTHWARD AND SOMEWHAT BACKED LOW LEVEL FLOW NORTH OF THE FRONT...AND AMPLE 0-6KM BULK SHEAR OF AROUND 40 KTS...CAN EASILY SEE SUPERCELLS DEVELOP IF THE PROGGED CAPES ARE REALIZED. COMPLICATING MATTERS SOMEWHAT WILL BE HOW EXTENSIVE INITIAL ELEVATED CONVECTION WILL BE AND ITS AFFECT ON ANY GRADUAL TRANSITION TO MORE SFC BASED CONVECTION. AN ELEVATED MIX LAYER IS ALSO EXPECTED TO GRADUALLY SPREAD NORTH WITH TIME AS WELL AND MAY CAP OFF OR LIMIT THE SOUTHERN EXTENT OF CONVECTION. THE KJLN PROGGED SOUNDING FROM THE GFS SHOWS A GRADUALLY STRENGTHENING OF THE CAP WITH MLCIN GRADUALLY INCREASING TO ROUGHLY 70-80 J/KG BY 00Z. ALL IN ALL...BELIEVE THERE WILL BE A WINDOW OF OPPORTUNITY FOR SEVERE CONVECTION ALONG AND NORTH OF THE WARM FRONT TODAY...MAINLY OVER THE WESTERN OZARKS/OSAGE PLAINS REGION THIS AFTERNOON. CONVECTION SHOULD GRADUALLY SHIFT NORTH AND NORTHEAST TUE NIGHT WITH ANOTHER NOCTURNAL CLUSTER/COMPLEX POSSIBLE OVER THE LOWER MO RIVER VLY. WILL KEEP HIGHER POPS OVER THE NORTHERN CWFA COUNTIES TUE NIGHT. WED-WED NIGHT-EARLY THU...WILL SEE A REPEAT IN THE CYCLE AS A MORE SUBSTANTIAL SHORTWAVE LIFTS ENE FORM THE THE SOUTHERN ROCKIES THROUGH THE MID MS VLY DURING THIS TIME. THIS MAY ACTUALLY END UP BEING THE PERIOD OF MOST CONCERN HYDROLOGICALLY...MAINLY WED-WED NIGHT. HARD TO KNOW WHERE THE HEAVIEST RAINFALL WILL SET UP...BUT BOTH THE ECMWF AND AND GFS MOVE A SFC WAVE EAST ALONG THE STALLED FRONTAL BOUNDARY FROM KS/OK THROUGH MO WED/WED NIGHT. CONVECTION FROM TUE NIGHT (SHOULD IT DEVELOP) WILL PLAY A ROLE AS TO WHERE LOW LEVEL BOUNDARIES MAY SET UP. COULD BE A SITUATION WHERE WE SEE CONVECTION DEVELOP OR RE-INTENSIFY (IF STILL ONGOING) WED AFTERNOON AS THE LOW LEVEL FLOW AND MOISTURE TRANSPORT ONCE AGAIN INCREASE OVER THE AREA AHEAD OF THE APPROACHING SHORTWAVE...AND CONTINUES INTO WED NIGHT. PWATS INCREASE TO AROUND 1.50 INCHES BY THIS TIME...SO HEAVY PRECIP IS A CONCERN. WILL HIGHLIGHT THIS PERIOD IN THE HWO AND PROBABLY WILL ISSUE AN ESF AS WELL. LATE THU-FRI-WEEKEND...MAY SEE A BIT OF A LULL DURING THIS TIME AS THE LOW LEVEL FOCUS FOR CONVECTION MAY SHIFT TO THE SOUTH. STILL HAVE POPS...BUT THEY ARE MORE FOCUSED OVER SOUTHERN COUNTIES. MODEL DIFFERENCES WITH SUBTLE MID LEVEL FEATURES BECOME MORE PRONOUNCED BY THIS TIME. THE GFS IS A LITTLE MORE BULLISH WITH PRECIP...ESPECIALLY ON FRI WITH ANOTHER BOUT OF ELEVATED CONVECTION. THE VERY GENERAL TREND WITH PROGS IS TO GRADUALLY BUILD UPPER HEIGHTS OVER THE CENTRAL CONUS LATE FRI AND THIS WEEKEND. ANY POP FORECAST FOR THIS TIME PERIOD IS LOW CONFIDENCE. DSA && .AVIATION... FOR THE 12Z TAFS...CONCERNS FOR THE FORECAST PERIOD FOCUS ON THE CHANCE OF THUNDERSTORMS LATE THIS MORNING THROUGH TONIGHT. THE FRONT THAT PUSHED THROUGH THE REGION YESTERDAY WILL BEGIN TO MOVE BACK NORTH ACROSS THE REGION TODAY. AS THIS OCCURS...EXPECT SHOWERS AND STORMS TO DEVELOP...MAINLY ACROSS EASTERN KANSAS INITIALLY...AND SPREAD ACROSS SOUTHERN MISSOURI THIS AFTERNOON INTO TONIGHT. THE TIMING OF THE STORM INITIATION AND THE POSITION OF THE WARM FRONT WILL DETERMINE WHETHER THE TERMINALS WILL BE AFFECTED BY THE STORM. HAVE INDICATED THIS UNCERTAINTY WITH VCTS/VCSH FOR BOTH THE JOPLIN AND SPRINGFIELD FORECAST. ANY STORMS THAT DO DEVELOP AND MOVE ACROSS THE AREA WILL LIKELY BE SEVERE AND CEILINGS AND VISIBILITIES WILL BE IMPACTED. WHILE THE BEST CHANCE OF SEEING STORM INITIATION WILL BE THIS AFTERNOON THE UNCERTAIN NATURE OF WHEN AND WHERE...DUE TO WHERE THE WARM FRONT WILL BE...MAKES IT DIFFICULT TO PIN DOWN A TIME FRAME...SO WILL HANDLE THIS BY WATCHING STORM DEVELOPMENT AND AMENDING AS NEEDED. HATCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 9, 9:15 AM CDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 915 AM CDT TUE JUN 9 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101415- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 915 AM CDT TUE JUN 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS WILL CONTINUE THIS MORNING INTO THE EARLY AFTERNOON OVER SOUTHEAST KANSAS INTO WEST CENTRAL AND CENTRAL MISSOURI. THESE STORMS WERE DEVELOPING NORTH OF A WARM FRONT WHICH WILL BEGIN TO LIFT NORTH ACROSS THE AREA LATER TODAY. THESE STORMS WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS UP TO 70 MPH. LATER TODAY...AS THE INSTABILITY INCREASES ACROSS THE AREA....STORMS MAY BECOME SURFACE BASED AND THE THREAT OF TORNADOES WILL ALSO BE POSSIBLE. THE TORNADO THREAT WILL MAINLY BE POSSIBLE OVER WESTERN AND CENTRAL MISSOURI INTO SOUTHEAST KANSAS. WARMER AIR IN THE MID LEVELS OF THE ATMOSPHERE WILL BEGIN TO SPREAD INTO SOUTHWEST MISSOURI AND SOUTHEAST KANSAS LATE THIS AFTERNOON AND WILL DIMINISH THE THUNDERSTORM THREAT THERE BY EARLY EVENING AS THE CAP DEVELOPS. STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE NORTH OF THE WARM FRONT AND MID LEVEL WARMING CAP TONIGHT...ESPECIALLY OVER CENTRAL MISSOURI. LARGE HAIL TO THE SIZE OF QUARTERS AND DAMAGING WIND UP TO 70 MPH WILL BE POSSIBLE WITH THE STORMS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN UPPER LEVEL DISTURBANCE WILL INTERACT WITH A FRONTAL BOUNDARY OVER THE REGION TO PRODUCE ADDITIONAL THUNDERSTORMS WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT. SEVERE STORMS WILL BE POSSIBLE...ESPECIALLY WEDNESDAY AFTERNOON AND WEDNESDAY EVENING AS THE FRONTAL BOUNDARY MOVES SOUTH INTO THE MISSOURI OZARKS AND INTERACTS WITH MODERATE TO STRONG INSTABILITY. AREAS OF HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY WEDNESDAY NIGHT...AS THE CONVECTION EVOLVES INTO ONE OR MORE SLOW MOVING STORM COMPLEXES OR CLUSTERS. PERIODIC THUNDERSTORM CHANCES WILL BE POSSIBLE...MAINLY OVER SOUTHERN MISSOURI...THROUGH THE REST OF THE WEEK...BUT THE TIMING AND EXTENT OF THE STORMS IS DIFFICULT TO DETERMINE AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED FROM LATE MORNING THROUGH TONIGHT...ESPECIALLY OVER WEST CENTRAL AND CENTRAL MISSOURI INTO SOUTHEAST KANSAS. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) LINDENBERG
In the hours before
Local storm report, Jun 9, 6:49 AM CDT, 5 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
649 AM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL DORA 36.78N 92.22W
06/08/2009 E0.88 INCH OZARK MO CO-OP OBSERVER
&&
BARJENBRUCHLocal storm report, Jun 9, 7:22 AM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 AM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL 3 NNW DORA 36.82N 92.24W
06/08/2009 E0.88 INCH DOUGLAS MO PUBLIC
HAIL LASTED FOR 2 MINUTES.
&&
BARJENBRUCHLocal storm report, Jun 9, 10:29 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1029 AM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM TSTM WND DMG MAPLETON 38.01N 94.88W
06/08/2009 BOURBON KS EMERGENCY MNGR
THUNDERSTORM WINDS MONDAY MORNING DAMAGED A ROOF OF A
HOUSE AND UPROOTED TREES.
&&
SRUNNELSLocal storm report, Jun 9, 10:46 AM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 AM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HAIL APPLETON CITY 38.19N 94.03W
06/09/2009 E0.88 INCH ST. CLAIR MO TRAINED SPOTTER
&&
BARJENBRUCHLocal storm report, Jun 9, 10:48 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 AM CDT TUE JUN 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM HAIL APPLETON CITY 38.19N 94.03W
06/09/2009 E1.00 INCH ST. CLAIR MO LAW ENFORCEMENT
QUARTER SIZE HAIL FOR 5 MINUTES.
&&
BARJENBRUCHSpecial weather statement, Jun 9, 10:55 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 1055 AM CDT TUE JUN 9 2009 MOZ067-091630- ST. CLAIR MO- 1055 AM CDT TUE JUN 9 2009 ...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN ST. CLAIR COUNTY UNTIL 1130 AM CDT... AT 1052 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR APPLETON CITY...OR 17 MILES EAST OF BUTLER...MOVING NORTHEAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM CDT TUESDAY AFTERNOON FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI. HATCH
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 12:17 PM CDT | Severe Thunderstorm Warning | SGF | Benton | 43 min |
| Jun 9, 12:43 PM CDT | Severe Thunderstorm Warning | SGF | Dallas | 47 min |
| Jun 9, 12:50 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 36 min |
| Jun 9, 1:30 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 60 min |
| Jun 9, 1:42 PM CDT | Tornado Warning | SGF | Laclede | 48 min |
| Jun 9, 1:51 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 54 min |
| Jun 9, 2:05 PM CDT | Tornado Warning | SGF | Barton, Vernon | 40 min |
| Jun 9, 2:10 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 35 min |
| Jun 9, 2:12 PM CDT | Tornado Warning | SGF | Dent, Shannon | 48 min |
| Jun 9, 2:22 PM CDT | Tornado Warning | SGF | Camden, Laclede, Pulaski | 38 min |
| Jun 9, 2:28 PM CDT | Severe Thunderstorm Warning | SGF | Benton, St. Clair | 47 min |
| Jun 9, 2:30 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Morgan | 45 min |
| Jun 9, 2:44 PM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Jun 9, 2:46 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 28 min |
| Jun 9, 2:46 PM CDT | Severe Thunderstorm Warning | SGF | Phelps, Pulaski | 44 min |
| Jun 9, 2:50 PM CDT | Tornado Warning | SGF | Vernon | 24 min |
| Jun 9, 2:52 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, St. Clair | 23 min |
| Jun 9, 2:54 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 51 min |
| Jun 9, 2:58 PM CDT | Tornado Warning | SGF | Shannon | 47 min |
| Jun 9, 3:02 PM CDT | Tornado Warning | SGF | Benton, Hickory, St. Clair | 43 min |
| Jun 9, 3:06 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 54 min |
| Jun 9, 3:08 PM CDT | Flash Flood Warning | SGF | Shannon | 6 hr |
| Jun 9, 3:08 PM CDT | Severe Thunderstorm Warning | SGF | Benton, Camden, Hickory, Laclede, Miller, Morgan | 37 min |
| Jun 9, 3:24 PM CDT | Tornado Warning | SGF | Dent, Phelps | 51 min |
| Jun 9, 3:25 PM CDT | Tornado Warning | SGF | Barton | 50 min |
| Jun 9, 3:35 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 55 min |
| Jun 9, 3:41 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Miller | 49 min |
| Jun 9, 3:41 PM CDT | Tornado Warning | SGF | Camden, Dallas, Hickory, Laclede | 49 min |
| Jun 9, 3:43 PM CDT | Tornado Warning | SGF | Shannon | 14 min |
| Jun 9, 3:56 PM CDT | Tornado Warning | SGF | Phelps, Pulaski, Texas | 49 min |
| Jun 9, 3:57 PM CDT | Flash Flood Warning | SGF | Barton, Vernon | 6 hr |
| Jun 9, 4:02 PM CDT | Tornado Warning | SGF | Barton | 43 min |
| Jun 9, 4:26 PM CDT | Flash Flood Warning | SGF | Benton, Camden, Dallas, Hickory, Laclede, Morgan | 6 hr |
| Jun 9, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 63 min |
| Jun 9, 4:29 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 46 min |
| Jun 9, 4:36 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps | 24 min |
| Jun 9, 4:38 PM CDT | Tornado Warning | SGF | Dallas, Laclede | 37 min |
| Jun 9, 4:39 PM CDT | Tornado Warning | SGF | Barton, Jasper | 51 min |
| Jun 9, 4:41 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon | 48 min |
| Jun 9, 4:44 PM CDT | Tornado Warning | SGF | Barton, Dade, Jasper, Lawrence | 46 min |
| Jun 9, 4:55 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 32 min |
| Jun 9, 5:04 PM CDT | Tornado Warning | SGF | Laclede, Wright | 26 min |
| Jun 9, 5:15 PM CDT | Flash Flood Warning | SGF | Jasper | 6 hr |
| Jun 9, 5:15 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 39 min |
| Jun 9, 5:20 PM CDT | Tornado Warning | SGF | Jasper, Newton | 16 min |
| Jun 9, 5:22 PM CDT | Flash Flood Warning | SGF | Dent, Phelps, Pulaski, Texas | 6 hr |
| Jun 9, 5:22 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Laclede, Texas, Webster, Wright | 38 min |
| Jun 9, 5:24 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 32 min |
| Jun 9, 5:27 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 34 min |
| Jun 9, 5:31 PM CDT | Areal Flood Advisory | SGF | Dallas, Laclede, Webster, Wright | 5 hr |
| Jun 9, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 56 min |
| Jun 9, 5:48 PM CDT | Tornado Warning | SGF | Jasper, Newton | 42 min |
| Jun 9, 5:59 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas, Wright | 61 min |
| Jun 9, 6:20 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Texas | 55 min |
| Jun 9, 6:24 PM CDT | Tornado Warning | SGF | Dade, Jasper, Lawrence, Newton | 12 min |
| Jun 9, 6:31 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Shannon, Texas | 59 min |
| Jun 9, 6:40 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence, Polk | 40 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.